RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2008, Number 10, Pages 55–69 (Mi ivm1766)  

Quasistrategies in an abstract guidance control problem

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia

Abstract: We consider an abstract guidance control problem with elements of uncertainty, where the control procedures are identified with set-valued quasistrategies. The goal of the control consists in the guidance to the goal set under phase constraints. We construct the solvability set by the method of programmed iterations which is well known in the theory of differential games. We prove that the limit of the iterative procedure has the sense of the set of positional absorption (the stable bridge) introduced by N. N. Krasovskii. This limit coincides with the solvability set in the class of quasistrategies.

Keywords: set-valued quasistrategy, method of programmed iterations, the problem of confinement, operator of programmed absorption.

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2008, 52:10, 46–59

Bibliographic databases:

UDC: 517.972
Received: 28.10.2002

Citation: A. G. Chentsov, “Quasistrategies in an abstract guidance control problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, no. 10, 55–69; Russian Math. (Iz. VUZ), 52:10 (2008), 46–59

Citation in format AMSBIB
\Bibitem{Che08}
\by A.~G.~Chentsov
\paper Quasistrategies in an abstract guidance control problem
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2008
\issue 10
\pages 55--69
\mathnet{http://mi.mathnet.ru/ivm1766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2530528}
\zmath{https://zbmath.org/?q=an:1183.93055}
\elib{http://elibrary.ru/item.asp?id=11158237}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2008
\vol 52
\issue 10
\pages 46--59
\crossref{https://doi.org/10.3103/S1066369X08100071}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1766
  • http://mi.mathnet.ru/eng/ivm/y2008/i10/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:214
    Full text:36
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019